MAUDE Adverse Event Report: PORIFEROUS, LLC SU-POR SURGICAL IMPLANTS

PORIFEROUS, LLC SU-POR SURGICAL IMPLANTS
Catalog Number 4633
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pocket Erosion (2013); Skin Erosion (2075)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon reported exposure of implant requiring surgical intervention.

Brand Name
SU-POR SURGICAL IMPLANTS
Common Device Name
SU-POR SURGICAL IMPLANTS
Manufacturer (Section D)
PORIFEROUS, LLC
535 pine rd
suite 206
newnan GA 30263
Manufacturer (Section G)
PORIFEROUS, LLC
535 pine rd
suite 206
newnan GA 30263
Manufacturer Contact
krista bradstreet
535 pine rd
suite 206
newnan, GA 30263
7706833855
MDR Report Key24261660
Report Number3010781616-2026-00034
Device Sequence Number18520062
Product Code KKY
UDI-Device Identifier00815285024111
UDI-Public00815285024111
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K140437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number4633
Device Lot Number463325246113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date02/04/2026
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 YR
Patient SexMale